... I took them for around 18 months they were new here when he precribed them and I could find nothing bad on the internet about Lexapro. After taking them for a long time I was not feeling good, felt strange and found the Lexapro side effects page here. I was/am experiencing pain in my right eye spasmodically but persistantly. I saw that the retina detaching from the eyeball was one of the side effects of Lexapro so I took myself off Lexapro 5mg every 2 weeks and was free of the pills around 2 months ago. 3 days ago I survived a serious pulmonary embolism and I am pretty sure I have deep vein thrombosis in my right leg. Today I came back to the side effects page for Lexapro and have found both conditions listed as side effects of Lexapro. Am I silly thinking taking Lexapro over an 18 month period could have caused this? I certainly have never had any sign of these things previously
I live in Queensland Australia I was suffering from depression and my doctor prescribed Lexapro 10mg
Added 3 Nov 2011:
Has anyone else had a pulmonary embolism or developed deep vein thrombosis while taking Lexapro or just after getting off Lexapro?
3 Nov 2011
Hello GotchaA. I understand your concern and am glad that you're doing well. I don't see how the lexapro can be the cause only because you've been off of it, over at least two months. The drug has now, long left your body. Its no longer a player. You tapered off of it in a months time. So, your daily dose for a month was 5mg, which as you know is very low. Most people on a daily dose take 20mg. Having said that we all react differently to a particular drug and dose that accompanies it. But I don't see lexapro being the cause of your circumstances. I'd talk to your doctor, or another, or better, a pharmacist, get a neutral opinion, explain as you just did to us, but leaving you out of the question. So, as in you're asking on behalf of a friend,. in that manner you will get an unbiased answer,opinion. very best to you.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
after reading the comments i am afraid to take these tabs , but i do need something to help me cope with the stress in my live at the moment , please ...
8 answers • 10 Mar 2011
I just started on Lexapro 5 days ago. The doctor prescribed 10mg but told me to break it in half and take 5mg for the first week. She told me I could ...
25 answers • 22 Oct 2013
My doctor prescribed me 40mg of Prozac and told me I didn't need to taper off of the 20mg of Lexapro I had been taking for 2 years. This ...
1 answer • 29 May 2015
Hello, have been on Wellbutrin 300XL for 3 years now and was a life saver initially. Was recently prescribed lexapro 10mg. Made me feel terrible, ...
1 answer • 26 Oct 2015
I started having anxiety after my daughter but became worse within time she's now 3 and I'm starting to consider i might have slight ...
3 answers • 22 Jan 2016